# SDR AALA202207060610

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 84,872 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; L-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY ASSEMBLY FOR L1 DOOR EXTERIOR LIGHT PER AMM 33-51-06-960-803.
